Please use this identifier to cite or link to this item:
Title: Triple cohomology of Lie-Rinehart algebras and the canonical class of associative algebras
Authors: Casas, JM
Ladra, M
Pirashvili, T
First Published: 1-Sep-2005
Citation: JOURNAL OF ALGEBRA, 2005, 291 (1), pp. 144-163
DOI Link: 10.1016/j.jalgebra.2005.05.018
ISSN: 0021-8693
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.